ITP OpenIR  > 理论物理所SCI论文
Symmetry-preserving loop regularization and renormalization of QFTs
Wu, YL; Wu, YL , Chinese Acad Sci, Inst Theoret Phys, Beijing 100080, Peoples R China.
2004
发表期刊MODERN PHYSICS LETTERS A
ISSN0217-7323
卷号19期号:29页码:2191-2204
摘要A new symmetry-preserving loop regularization method proposed in Ref. 1 is further investigated. It is found that its prescription can be understood by introducing a regulating distribution function to the proper-time formalism of irreducible loop integrals. The method simulates in many interesting features to the momentum cutoff, Pauli-Villars and dimensional regularization. The loop regularization method is also simple and general for the practical calculations to higher loop graphs and can be applied to both underlying and effective quantum field theories including gauge, chiral, supersymmetric and gravitational ones as the new method does not modify either the Lagrangian formalism or the spacetime dimension of original theory. The appearance of characteristic energy scale M-c and sliding energy scale mu(s) offers a systematic way for studying the renormalization-group evolution of gauge theories in the spirit of Wilson-Kadanoff and for exploring important effects of higher dimensional interaction terms in the infrared regime.
部门归属Chinese Acad Sci, Inst Theoret Phys, Beijing 100080, Peoples R China
关键词Pauli-villars Regularization Abelian Gauge-theories Differential Renormalization Space
学科领域Physics
URL查看原文
收录类别SCI
WOS记录号WOS:000224011700003
引用统计
被引频次:26[WOS]   [WOS记录]     [WOS相关记录]
文献类型期刊论文
条目标识符http://ir.itp.ac.cn/handle/311006/13998
专题理论物理所SCI论文
通讯作者Wu, YL , Chinese Acad Sci, Inst Theoret Phys, Beijing 100080, Peoples R China.
推荐引用方式
GB/T 7714
Wu, YL,Wu, YL , Chinese Acad Sci, Inst Theoret Phys, Beijing 100080, Peoples R China.. Symmetry-preserving loop regularization and renormalization of QFTs[J]. MODERN PHYSICS LETTERS A,2004,19(29):2191-2204.
APA Wu, YL,&Wu, YL , Chinese Acad Sci, Inst Theoret Phys, Beijing 100080, Peoples R China..(2004).Symmetry-preserving loop regularization and renormalization of QFTs.MODERN PHYSICS LETTERS A,19(29),2191-2204.
MLA Wu, YL,et al."Symmetry-preserving loop regularization and renormalization of QFTs".MODERN PHYSICS LETTERS A 19.29(2004):2191-2204.
条目包含的文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
Symmetry-preserving (208KB) 开放获取使用许可请求全文
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[Wu, YL]的文章
[Wu, YL , Chinese Acad Sci, Inst Theoret Phys, Beijing 100080, Peoples R China.]的文章
百度学术
百度学术中相似的文章
[Wu, YL]的文章
[Wu, YL , Chinese Acad Sci, Inst Theoret Phys, Beijing 100080, Peoples R China.]的文章
必应学术
必应学术中相似的文章
[Wu, YL]的文章
[Wu, YL , Chinese Acad Sci, Inst Theoret Phys, Beijing 100080, Peoples R China.]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。